Doctor insights on:
Can Birth Control Cause Ovarian Cyst
There's a chance I have an ovarian cyst. I don't know what to do? Im on birth control, could that cause it?
No.: The birth control pill did not cause your ovarian cyst. Simple ovarian cysts are quite common and normal, and oral contraceptives actually decrease the frequency of these cysts. If they become large or rupture, they can be very painful. Follow up with the doctor who made the diagnosis. You will need a pelvic ultrasound to confirm the diagnosis. ...Read more
A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more
Can ovarian cysts cause pain to walk and it hurts on the left side, I have been taking birth control pills and still got a cyst. How come.
Usually resolve: It is normal for a small cyst to develop on the ovaries from time to time. Ovarian cysts are quite common in women during their reproductive years and may be a single cyst or many cysts. Most cysts are benign and only require monitoring. Most are cysts which develops from tissue that changes in the normal process of ovulation. They usually disappear within 6-8 weeks. ...Read more
I was diagnosed with an ovarian cyst tuesday! thursday i went to the obgyn he put me in on birth control i started taking it that day it's now monday and i'm bleeding what could cause this?
Pill: Probably the pill. Ovarian cysts are better used to prevent a cyst as opposed to help resolve it, once formed. The pill may be associated with bleeding early on in its use - should improve soon. Good luck. ...Read more
I was on birth control for a yr. I was put on it cause my period became irregular due to ovarian cyst. I came off the pill my period. Came one month after but then stopped. Normal?
Can happen: Some women don't ovulate regularly and that often results in irregular periods. Being put on birth control pills makes the periods regular, but then when the birth control pills are stopped the period goes back to being irregular, because the person still isn't ovulating regularly. Also some women can take several months for the periods to return to regular once off bcp's. ...Read more
Non stop bleeding. Period due in 7 days. No birth control. And an ovarian cyst on right ovary. What could cause all this bleeding?
I'm taking birth control pills DAILY to prevent ovarian cysts, causes regular spotting. Is it safe to have unprotected sex w/ my partner?
Need 2nd opinion on ovarian cyst. Having problems with menstruation/digestion & painful cysts. Can this be caused by changing birth control pills?
I accidentally started a new pack of birth control and skipped my period. Ialso have a ruptured ovarian cyst, can this cause a strange vaginal odor?
I have ovarian cysts, I am not pregnant at all.my lower abdomen is super hard,could my cyst cause this..plus I'm on birth control implanon?
The past 5 years I've been dealing with reoccurring functional ovarian cysts. I've had multiple removed. Asside from birth control what can be done?
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor live online for free
- Can taking birth control cause ovarian cysts?
- Can you get ovarian cysts while on birth control?
- Can you get ovarian cyst taking birth control pills?
- Ask a doctor a question free online
- Can you still get ovarian cysts when you are on birth control pills?
- Can a person develop ovarian cysts while on birth control?
- Can birth control cause cyst in your leg?
- Can ovarian cysts cause vaginal discharge?
- Talk to a gynecologist online for free